# SDR ASAA1058626

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,317 hours, 3,752 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA123269
- Condition: Malfunctioned
- Location: Center Tank
- Part time: 12,306 hours, 3,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 2.5 HRS INTO CRUISE FLIGHT CROSSFEED VALVE CIRCUIT BREAKER POPPED.  REMOVED & REPLACED ACTUATOR OF THE ENG FUEL CROSSFEED VLV PER MM 28 22 21 OPS OK.
